# SDR SWAA2016030849745

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 63,567 hours, 50,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT COVER MISSING.  INSTALLED COVER IAW SIP.
